# SDR CALA2017122604613

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516152
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR SUPPORT BETWEEN BS 365 AND 377, RBL 55 HAS CORROSION ON UPPER SURFACE.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53 -00-51-101, DAMAGE 1.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PARA 7, AND DWG 141N5160.
